# SDR AALA202209153897

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737
- Aircraft serial: 44455
- Aircraft time: 7,496 hours, 2,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GIRT BAR DOES NOT STAY IN THE STORAGE BRACKET UPON OPENING. RE-SECURED L1 DOOR ENTRY SLIDE GIRT BAR. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-01.
